hi, friends i am 41 years old having Ankylosing Spondilosis (Due to Calcification in spinal code L-2 & L-3) since 1990 & my both hips are damaged since almost 11 years (Due to drugs Like Voveran(Pain killer)) & Wysolone(Steroid) Prescribed by Doctors & i am Suffering by Bambuspine also One of Dr. Suggest me to HIP Replacement in 2001 But another Dr. Suggest me not to do Hip Replacement Due to my Younger age (31years) from last 11 years i am living with this DRUGS & now at Present i am unable to Walk & Stand Strait Due to Pain & Bamboospine(Band Spinal code & Hips) some time ago i read about Hip resurfacing so i ask to dr. that it is good for me then hi reply that Hip resurfacing is banes in Europe it have too much side effects. i want to ask you that, 1) it is true ?( about Hip replacement) 2) what i have do (decide)View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.